# SDR CALA2025072406875

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 10,012 hours, 3,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK.  DOOR 1R SLIDE LIGHT INOP. ACCOMPLISHED SLIDE LIGHT LAMP REPLACEMENT PER MM33-51-04-960-801. OPS CK OK.
